# SDR SWAA2023122028082

- Difficulty date: December 6, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIB #4 AFT STIFFENER IS CRACKED AT LOWER RADIUS. (STAB STA 120.3; MARKED)<[01] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-5 REPAIR 5.;[03] UPDATED STEP 3.;[04] VERIFIED STEP 2.;[05] REMOVED CRACK DAMAGE ON HORIZONTAL STABILIZER RIB #4 (STAB STA 120.30) AFT VERTICAL STIFFENER LOWER RADIUS AND INSTALLED REPAIR IAW SRM 55-10-09-2R-5 REPAIR 5.;[06] VERIFIED CORRECTIVE ACTION COMPLETE WITH STEPS; AND MEASUREMENT TABLE VERIFIED.
